Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 55, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 7, 2010, 11:22 AM CDT for 8 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2010, 11:22 AM CDT (16:22 UTC)
- Expired
- Sep 7, 2010, 2:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atascosa County, TX, Bandera County, TX, Bexar County, TX, Comal County, TX, Guadalupe County, TX, Karnes County, TX, Medina County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 52 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 12:00 PM CDT | HEAVY RAIN 2 | 3 E Calaveras Lake, TX | CALAVERAS LAKE REPORTED WINDS OF 35 TO 45 MPH ALONG WITH HEAVY RAINFALL ABOUT 2 INCHES. |
| Sep 7, 12:50 PM CDT | FLASH FLOOD | 5 Nw San Antonio, TX | SAN ANTONIO CURRENTLY HAS 17 ROADS CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 88 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
572
WGUS54 KEWX 071622
FFWEWX
TXC013-019-029-091-187-255-325-493-071915-
/O.NEW.KEWX.FF.W.0055.100907T1622Z-100907T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 AM CDT TUE SEP 7 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN ATASCOSA COUNTY...
EXTREME EAST CENTRAL BANDERA COUNTY...
BEXAR COUNTY...
SOUTH CENTRAL COMAL COUNTY...
SOUTHWESTERN GUADALUPE COUNTY...
WEST CENTRAL KARNES COUNTY...
EXTREME EAST CENTRAL MEDINA COUNTY...
WILSON COUNTY...
* UNTIL 215 PM CDT.
* AT 1116 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
THE RAINBANDS OF TROPICAL STORM HERMINE OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINDCREST...UNIVERSAL CITY...TIMBERWOOD PARK...THE DOMINION...
TERRELL HILLS...SUTHERLAND SPRINGS...STOCKDALE...ST. HEDWIG...
SOMERSET...SHAVANO PARK...SELMA...SEA WORLD...SCHERTZ...SAN
ANTONIO...POTH...OLMOS PARK...LYTLE...LIVE OAK...LEON VALLEY...LEON
SPRINGS...LEMING...LACKLAND AFB...LA VERNIA...KOSCIUSKO...KIRBY...
HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...FLORESVILLE...
ELMENDORF...CROSS MOUNTAIN...CHINA GROVE...CALAVERAS LAKE...
BULVERDE AND ALAMO HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
&&
LAT...LON 2971 9880 2975 9842 2946 9814 2915 9784
2888 9818 2909 9881
$$1 follow-up statement
254
WGUS74 KEWX 071730
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT TUE SEP 7 2010
TXC013-019-029-091-187-255-325-493-071915-
/O.CON.KEWX.FF.W.0055.000000T0000Z-100907T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-WILSON TX-
ATASCOSA TX-KARNES TX-
1230 PM CDT TUE SEP 7 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR WEST
CENTRAL KARNES...NORTHERN ATASCOSA...WILSON...EXTREME EAST CENTRAL
MEDINA...BEXAR...SOUTHWESTERN GUADALUPE...EXTREME EAST CENTRAL
BANDERA AND SOUTH CENTRAL COMAL COUNTIES...
AT 1220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT AN ENHANCED AREA OF HEAVY RAINS AROUND THE CENTER OF HERMINE
PRODUCING FLASH FLOODING OVER THE WARNED AREA.
DOPPLER RADAR IS SHOWING RAIN RATES OF ONE TO THREE INCHES OF RAIN
PER HOUR. MORE THAN 10 ROADS IN SAN ANTONIO ARE CLOSED. WINDS ARE
ALSO GUSTING AROUND 45 MPH. THE HEAVY RAIN WILL CONTINUE TO MOVE
TOWARDS NORTHERN BEXAR COUNTY AND SOUTHERN COMAL. THIS WILL LIKELY
FLOOD MANY LOW WATER CROSSING AND MAKE DRIVING AROUND THESE AREAS
DANGEROUS.
LOCATIONS IN THE WARNING AREA INCLUDE WINDCREST...UNIVERSAL CITY...
TIMBERWOOD PARK...THE DOMINION...TERRELL HILLS...ST. HEDWIG...SHAVANO
PARK...SELMA...SEA WORLD...SCHERTZ...SAN ANTONIO...OLMOS PARK...LIVE
OAK...LEON VALLEY...LEON SPRINGS...LACKLAND AFB...LA VERNIA...
KIRBY...HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...CROSS
MOUNTAIN...CHINA GROVE...BULVERDE AND ALAMO HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2971 9881 2975 9842 2946 9814 2915 9784
2888 9818 2909 9881
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 6:24 AM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, Sep 7, 6:24 AM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 624 AM CDT TUE SEP 7 2010 .AVIATION... TROPICAL STORM HERMINE MOVING NNW ACROSS S CENTRAL TX TODAY AND TONIGHT WILL KEEP CONDITIONS VARIABLE MVFR-IFR IN WIDESPREAD SHRA/TSRA. CIGS AND VSBYS WILL OCCASIONALLY DIP TO LIFR. CONDITIONS AT KDRT WILL OCCASIONALLY BE VFR ON THE DRIER WEST SIDE OF HERMINE. WIND DIRECTION WILL VARY DEPENDING ON LOCATION OF HERMINE...HOWEVER SPEEDS OF 10-25 KNOTS WILL BE COMMON WITH GUSTS OF 35-45 KNOTS POSSIBLE IN THE NE QUADRANT OF HERMINE TODAY. && .PREV DISCUSSION... /ISSUED 541 AM CDT TUE SEP 7 2010/ DISCUSSION... APOLOGIES FOR LATE FORECAST DISCUSSION THIS MORNING...AS ROBUST FORWARD SPEED OF THE TROPICAL STORM WILL RESULT IN SOME TROPICAL STORM FORCE WINDS INTO THE SOUTHERN PART OF SOUTH CENTRAL TEXAS...PROMPTING A HASTY ISSUANCE OF AN HLS FOR THREE COUNTIES. A TORNADO WATCH WAS ALSO ADDED FOR SE COUNTIES...AND THE THREAT FOR ISOLATED TORNADOES WILL PROBABLY ADVANCE TOWARD THE I-35 COUNTIES BY MIDDAY. WITH A SLIGHTLY FASTER SPEED OF HERMINE FACTORED INTO THE FORECAST...SOME LOWERING OF HIGHEST STORM TOTALS WAS TAKEN DOWN TO 8-10 INCHES. THE CORE OF HERMINE WILL LIKELY PUSH OUT OF OUR CWA WITHIN A FEW HOURS OF MIDNIGHT TONIGHT. THUS SOME FURTHER LOWERING OF EXPECTED STORM TOTALS MAY BE CONSIDERED LATER THIS MORNING. DEEP TROPICAL MOISTURE WILL CONTINUE TO BE A CONCERN IN THE WAKE OF HERMINE DURING THE DAY WEDNESDAY...SO NO CHANGES TO THE FFA WINDOW IS BEING CONSIDERED AT THIS TIME. WIND ADVISORY IS IN GOOD SHAPE FOR NOW...BUT WILL PROBABLY BE TRIMMED OVER THE WESTERN COUNTIES LATER THIS MORNING. BY THURSDAY...HIGH HEAT INDICES WILL BECOME THE NEW CONCERN AS THE MOIST SOILS WILL BE BAKED UNDER A STRONG BUILDING UPPER RIDGE. THIS RIDGE IS EXPECTED TO BE CENTERED DIRECTLY OVER OR VERY CLOSE TO SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS...SO WILL TREND DRIER ON RAIN CHANCES BY THIS WEEKEND. SOME SLIGHT UNDERCUTTING OF MEDIUM RANGE HIGH TEMPS WAS MADE TO TEMPS DUE TO THE LARGE AMOUNTS OF MOISTURE EXPECTED TO BE IN THE SOILS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 76 90 77 93 / 100 100 70 30 20 AUSTIN BERGSTROM INTL AIRPORT 82 75 90 77 93 / 100 100 70 30 20 NEW BRAUNFELS MUNI AIRPORT 82 75 90 77 93 / 100 90 70 30 20 BURNET MUNI AIRPORT 80 74 86 75 89 / 100 100 70 30 20 DEL RIO INTL AIRPORT 86 71 91 76 94 / 70 50 20 20 10 GEORGETOWN MUNI AIRPORT 82 75 88 76 92 / 100 100 70 30 20 HONDO MUNI AIRPORT 81 73 89 77 93 / 100 70 60 20 20 SAN MARCOS MUNI AIRPORT 83 75 90 76 93 / 100 90 70 30 20 LA GRANGE - FAYETTE REGIONAL 84 77 89 77 91 / 100 80 70 30 30 SAN ANTONIO INTL AIRPORT 81 76 88 78 92 / 100 80 70 30 20 STINSON MUNI AIRPORT 82 76 89 77 93 / 100 80 70 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... TROPICAL STORM WIND WARNING FROM 11 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...FRIO...KARNES. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA... LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON. WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...MAVERICK...MEDINA...REAL...UVALDE...WILSON...ZAVALA. FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET... DIMMIT...EDWARDS...GILLESPIE...KENDALL...KERR...KINNEY...LLANO... MAVERICK...REAL...UVALDE...VAL VERDE...ZAVALA. && 18/01
Hazardous weather outlook, Sep 7, 5:25 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 525 AM CDT TUE SEP 7 2010 TXZ171>173-183>194-202>209-217>225-228-081030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 525 AM CDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS SOUTH CENTRAL TEXAS TODAY AND TONIGHT WILL RESULT IN VERY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING. ISOLATED TORNADOES ARE POSSIBLE MAINLY EAST OF I35 TODAY AND THIS EVENING. A TROPICAL STORM WIND WARNING IS IN EFFECT FOR FRIO...ATASCOSA...AND KARNES COUNTY FROM 11 AM UNTIL 4 PM TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO WEST CENTRAL TEXAS WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL POSSIBLE. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO THURSDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM ANY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NEEDED TODAY...TONIGHT...OR WEDNESDAY.
In the hours before
Special weather statement, Sep 7, 9:33 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 933 AM CDT TUE SEP 7 2010 TXZ204-205-219>224-071500- ATASCOSA-BEXAR-DEWITT-FRIO-GONZALES-KARNES-MEDINA-WILSON- 933 AM CDT TUE SEP 7 2010 ...THE CENTER OF TROPICAL STORM HERMINE IS MOVING INTO ATASCOSA...BEXAR...DEWITT...FRIO...GONZALES...KARNES...MEDINA AND WILSON COUNTIES... AT 854 AM CDT...NWS METEOROLOGISTS ARE TRACKING THE CENTER OF HERMINE NEAR GEORGE WEST...MOVING NORTH AT 17 MPH. PEOPLE IN ATASCOSA...EASTERN FRIO...KARNES...SOUTHEASTERN MEDINA... SOUTHERN BEXAR...SOUTHERN WILSON...SOUTHWESTERN DEWITT AND SOUTHWESTERN GONZALES COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 9:50 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 1 N AUSTIN 30.28N 97.74W
09/07/2010 TRAVIS TX DEPT OF HIGHWAYS
POSTON LANE AND HOEKE LANE ARE CLOSED IN THE CARSON
CREEK AREA.
&&
EVENT NUMBER EWX1000451
MCDONALDSpecial weather statement, Sep 7, 9:56 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 956 AM CDT TUE SEP 7 2010 TXZ208-209-223-225-071600- CALDWELL-FAYETTE-GONZALES-LAVACA- 956 AM CDT TUE SEP 7 2010 ...A STRONG THUNDERSTORM WAS AFFECTING CALDWELL...FAYETTE...GONZALES AND LAVACA COUNTIES... AT 953 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR MOULTON...MOVING NORTHWEST AT 45 MPH. PEOPLE IN EASTERN CALDWELL...NORTHEASTERN GONZALES...NORTHWESTERN LAVACA AND SOUTHWESTERN FAYETTE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...MOULTON AND WAELDER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 10:04 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 5 SE AUSTIN 30.22N 97.68W
09/07/2010 TRAVIS TX DEPT OF HIGHWAYS
POSTON LANE AND HOEKE LANE ARE CLOSED IN THE CARSON
CREEK AREA.
&&
CORRECTED LOCATION
EVENT NUMBER EWX1000451
MCDONALDSpecial weather statement, Sep 7, 10:46 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1046 AM CDT TUE SEP 7 2010 TXZ204>207-219>224-071645- ATASCOSA-BEXAR-COMAL-DEWITT-FRIO-GONZALES-GUADALUPE-KARNES-MEDINA- WILSON- 1046 AM CDT TUE SEP 7 2010 ...THE CENTER OF TROPICAL STORM HERMINE IS MOVING INTO ATASCOSA...BEXAR...COMAL...DEWITT...FRIO...GONZALES...GUADALUPE... KARNES...MEDINA AND WILSON COUNTIES... AT 1042 AM CDT...NWS METEOROLOGISTS ARE TRACKING THE CENTER OF TROPICAL STORM HERMINE NEAR CAMPBELLTON...MOVING NORTHWEST AT 25 MPH. PEOPLE IN BEXAR...EASTERN MEDINA...GUADALUPE...NORTHEASTERN FRIO... NORTHERN ATASCOSA...NORTHERN KARNES...SOUTHEASTERN COMAL...WESTERN DEWITT...WESTERN GONZALES AND WILSON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LACKLAND AFB AND LEON VALLEY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 11:12 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 7 SE NEW BERLIN 29.41N 98.01W
09/07/2010 M2.18 INCH GUADALUPE TX COCORAHS
0.93 INCHES IN THE PAST 2.5 HOURS.
&&
EVENT NUMBER EWX1000452
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:14 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 4 hr |
| Sep 7, 4:51 AM CDT | Inland Tropical Storm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Wilson | 9 hr |
| Sep 7, 5:49 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 7:06 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 4 hr |
| Sep 7, 9:23 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more | 112 min |
| Sep 7, 9:33 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more | 102 min |
| Sep 7, 12:53 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Gillespie, Guadalupe and 5 more | 3 hr |
| Sep 7, 2:22 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 7, 2:39 PM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Edwards, Gillespie, Kerr | 3 hr |
| Sep 7, 3:37 PM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 23 min |
| Sep 7, 3:43 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more | 3 hr |
| Sep 7, 3:52 PM CDT | Tornado Warning | EWX | DeWitt, Gonzales, Lavaca | 23 min |
| Sep 7, 4:03 PM CDT | Areal Flood Advisory | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 117 min |
| Sep 7, 4:16 PM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 29 min |
| Sep 7, 4:36 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Sep 7, 4:42 PM CDT | Tornado Warning | EWX | DeWitt | 33 min |
| Sep 7, 5:19 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis | 116 min |
| Sep 7, 5:28 PM CDT | Flash Flood Warning | EWX | Bastrop, Hays, Travis, Williamson | 3 hr |
| Sep 7, 5:35 PM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| Sep 7, 6:11 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 34 min |
| Sep 7, 6:41 PM CDT | Tornado Warning | EWX | Travis, Williamson | 19 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.